Wiman-type inequality for functions analytic in a polydisc

Authors

  • A. O. Kurylyak
  • O. B. Skaskiv
  • L. O. Shapovalovs’ka

Abstract

We prove an analog of Wiman-type inequality for analytic functions in a polydisc Dp={zCp:|zj|<1,j{1,...,p}},pN. The obtained inequality is sharp.

Published

25.01.2016

Issue

Section

Research articles

How to Cite

Kurylyak, A. O., et al. “Wiman-Type Inequality for Functions Analytic in a Polydisc”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 1, Jan. 2016, pp. 78-86, https://umj.imath.kiev.ua/index.php/umj/article/view/1823.